# SDR DALA13049406701

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 48,238 hours, 18,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 44D INOPERATIVE,   TROUBLESHOT IAW WDM 33-51, FOUND LOOSE CONNECTOR INSIDE SIDEWALL PANEL.  OPS NORMAL.
